# SDR CALA2013103192542

- Difficulty date: October 30, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,768 hours, 23,847 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Missing
- Location: Cargo Net
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY , FWD RT CARGO NET MISSING CLIP.  REPLACED DAMAGED NET.
